# SDR WVB2004F02004

- Difficulty date: May 26, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N756DJ
- Make and model: Cessna U206G
- Aircraft serial: U20604005
- Aircraft time: 9,473 hours
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: C1560200101
- Condition: Inoperative
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DEPARTURE CLIMB OUT OF NONESSENTIAL ELECTRICAL ITEMS.  HE INSREASED VENTILATION AS THE CO INDICATOR GOT DARKER INDICATING CO INCREASE.  HE RETURNED AND LANDED WITHOUT FURTHER PROBLEMS ALTHOUGH HE DID EXPERIENCE A HEADACHE AND NAUSEA.  MAINTENANCE REPLACED THE MUFFLER AND HEATER SHROUD ON THE LT SIDE.  OPS CHECK FLIGHT WAS NORMAL.
